List of Zhi-Wei Sun's Publications Indexed in SCI or SCI-E
146. Restricted sums of four squares,
  Int. J. Number Theory, accepted. arXiv:1701.05868
145. On some determinants with Legendre symbol entries,
  Finite Fields Appl. 56 (2019), 285-307.
144. Universal sums of three quadratic polynomials,
  Sci. China Math., accepted. arXiv:1502.03056
143. Consecutive primes and Legendre symbols (with H. Pan),
  Acta Arith., accepted. arXiv:1406.5951
142. On q-analogues of some series for π and π2 (with Q.-H. Hou and C. Krattenthaler),
  Proc. Amer. Math. Soc. 147 (2019), no. 5, 1953-1961.
141. Two q-analogues of Euler's formula ζ(2)=π2/6,
  Colloq. Math., accepted. arXiv:1802.01473
140. New congruences involving products of two binomial coefficients (with G.-S. Mao),
  Ramanujan J., to appear. arXiv:1601.04782
139. Divisibility results on Franel numbers and related polynomials (with C. Wang),
  Int. J. Number Theory 15 (2019), no. 2, 433--444.
138. Sone variants of Lagrange's four squares theorem (with Y.-C. Sun),
  Acta Arith. 183(2018), no.4, 339-356.
137. Hankel-type determinants for some combinatorial sequences (with B.-X. Zhu),
  Int. J. Number Theory 14(2018), no.5, 1265-1277.
136. Two new kinds of numbers and related divisibility results,
  Colloq. Math. 154(2018), no.2, 241-273.
135. Telescoping method and congruences for double sums (with Y.-P. Mu),
  Int. J. Number Theory 14(2018), no.1, 143-165.
134. Arithmetic properties of Delannoy numbers and Schr\"oder numbers,
  J. Number Theory 183(2018), 146-171.
133. Sums of four polygonal numbers with coefficients (with X.-Z. Meng),
  Acta Arith. 180(2017), no.3, 229-249.
132. Supercongruences involving dual sequences,
  Finite Fields Appl. 46(2017), 179-216.
131. On a permutation problem for finite abelian groups (with. F. Ge),
  Electron. J. Combin., 24(2017), no.1, #P1.17, 1-6.
130. Refining Lagrange's four-square theorem,
  J. Number Theory 175(2017), 167-190.
  [This paper contains my challenging 1-3-5-Conjecture.]
129. On x(ax+1)+y(by+1)+z(cz+1) and x(ax+b)+y(ay+c)+z(az+d),
  J. Number Theory 171(2017), 275-283.
128. A new theorem on the prime-counting function,
  Ramanujan J. 42(2017), no.1, 59-67.
127. On a pair of zeta functions,
  Int. J. Number Theory 12(2016), no.8, 2323-2342.
  [This paper contains a hypothesis which implies the Riemann Hypothesis.]
126. A result similar to Lagrange's theorem,
  J. Number Theory 162(2016), 190-211.
125. Two congruences involving harmonic numbers with applications (with G.-S. Mao),
  Int. J. Number Theory 12(2016), no.2, 527-539.
124. The least modulus for which consecutive polynomial values are distinct,
  J. Number Theory 160 (2016), 108-116.
123. Congruences involving $g_n(x)=\sum_{k=0}^n\binom{n}{k}^2\binom{2k}{k}x^k$,
  Ramanujan J. 40(2016), no.3, 511-533.
122. On some universal sums of generalized polygonal numbers (with F. Ge),
  Colloq. Math. 145(2016), no.1, 149-155.
121. A new series for π^3 and related congruences,
  Internat. J. Math. 26 (2015), no.8, 1550055 (23 pages).
120. Proof of a conjectural supercongruence (with X.-Z. Meng),
  Finite Fields Appl. 35 (2015), 86-91.
119. Some congruences involving binomial coefficients (with H.-Q. Cao),
  Colloq. Math. 139 (2015), no.1, 127-136.
118. On universal sums of polygonal numbers,
  Sci. China Math. 58 (2015), no.7, 1367-1396.
117. Supercongruences motivated by e,
  J. Number Theory 147 (2015), no.1, 326-341.
116. On monotonicity of some combinatorial sequences (with Q.-H. Hou and H. Wen),
  Publ. Math. Debrecen 85 (2014), no.3-4, 285-295.
115. Proof of three conjectures on congruences (with H. Pan),
  Sci. China Math. 57 (2014), no.10, 2091-2102.
114. Congruences involving generalized central trinomial coefficients,
  Sci. China Math. 57 (2014), no.7, 1375-1400.
113. p-adic congruences motivated by series,
  J. Number Theory 134 (2014), no.1, 181-196.
112. On a sumset problem for integers (with. S.-S. Du and H.-Q. Cao),
  Electron. J. Combin., 21 (2014), no.1, #P1.13, 1-25.
111. Connections between p=x2+3y2 and Franel numbers,
  J. Number Theory 133 (2013), no.9, 2914-2928.
110. On functions taking only prime values,
  J. Number Theory 133 (2013), no.8, 2794-2812.
  [This paper contains many mysterious conjectures on primes.]
109. Supercongruences involving products of two binomial coefficients,
  Finite Fields Appl. 22 (2013), 24--44.
108. Fibonacci numbers modulo cubes of primes,
  Taiwanese J. Math. 17 (2003), no.5, 1523-1543.
107. Congruences for Franel numbers,
  Adv. in Appl. Math. 51 (2013), 524-535.
106. Arithmetic theory of harmonic numbers (II) (with Li-Lu Zhao),
  Colloq. Math. 130 (2013), no.1, 67--78.
105. Products and sums divisible by central binomial coefficients,
  Electron. J. Combin., 20 (2013), no.1, #P9, 1-14. [Initial version (April, 2010): arXiv:1004.4623]
104. On a sequence involving sums of primes,
  Bull. Austral. Math. Soc. 88 (2013), no.2, 197-205.
103. A refinement of a congruence result by van Hamme and Mortenson,
  Illinois J. Math. 56 (2012), no.3, 967--979
102. On divisibility of binomial coefficients,
  J. Austral. Math. Soc. 93 (2012), 189-201.
101. On sums involving products of three binomial coefficients,
  Acta Arith. 156 (2012), no.2, 123-141.
100. On sums of Apery polynomials and related congruences,
  J. Number Theory 132 (2012), no.11, 2673-2699.
99. Some q-congruences related to 3-adic valuations (with H. Pan),
  Adv. in Appl. Math. 49(2012), no.3-5, 263-270
98. On sums of binomial coefficients modulo p2,
  Colloq. Math. 127(2012), no.1, 39-54.
97. On weighted zero-sum sequences (with S. D. Adhikari and D. J. Grynkiewicz),
  Adv. in Appl. Math. 48(2012), no.3, 506--527.
96.Linear extension of the Erdos-Heilbronn conjecture (with Lilu Zhao),
  J. Combin. Theory Ser. A 119(2012), no.2, 364--381.
95. On harmonic numbers and Lucas sequences,
  Math. Publ. Debrecen 80(2012), no.1-2, 25--41.
94. Arithmetic theory of harmonic numbers,
  Proc. Amer. Math. Soc. 140(2012), no.2, 415--428.
93. Super congruences and Euler numbers,
  Sci. China Math. 54(2011), no.12, 2509--2535.
92. Binomial coefficients and the ring of p-adic integers (with W. Zhang),
  Proc. Amer. Math. Soc. 139(2011), no.5, 1569--1577.
91. On Delannoy numbers and Schroder numbers,
  J. Number Theory 131(2011), no.12, 2387-2397.
90. On congruences related to central binomial coefficients,
  J. Number Theory 131(2011), no.11, 2219-2238.
89. p-adic valuations of some sums of multinomial coefficients,
  Acta Arith. 148(2011), no.1, 63-76.
88. On a curious property of Bell numbers (with D. Zagier),
  Bull. Austral. Math. Soc. 84(2011), no.1, 153-158. (Initial arXiv version).
87. Exterior algebras and two conjectures on finite abelian groups (with T. Feng and Q. Xiang),
  Israel J. Math. 182(2011), no.1, 425--437.
86. On some new congruences for binomial coefficients (with R. Tauraso),
  Int. J. Number Theory 7(2011), no.3, 645--662.
85. On almost universal mixed sums of squares and triangular numbers (with B. Kane),
  Trans. Amer. Math. Soc. 362(2010), no.12, 6425--6455.
84. On 2-adic orders of some binomial sums (with H. Pan),
  J. Number Theory 130(2010), no.12, 2701--2706.
83. Some curious congruences modulo primes (with L.-L. Zhao),
  J. Number Theory 130(2010), no.4, 930--935.
82. Binomial coefficients, Catalan numbers and Lucas quotients,
  Sci. China Math. 53(2010), no.9, 2473--2488.
81. Symmetric identities for Euler polynomials (with Y. Zhang and H. Pan),
  Graphs and Combinatorics 26(2010), no.5, 745--753.
80. New congruences for central binomial coefficients (with R. Tauraso),
  Adv. in Appl. Math. 45(2010), no.1, 125--148.
79. Some congruences for the second-order Catalan numbers (with L. L. Zhao and H. Pan),
  Proc. Amer. Math. Soc. 138(2010), no.1, 37--46.
78. On m-covers and m-systems,
  Bull. Austral. Math. Soc. 81(2010), no.2, 223--235.
77. Covers of the integers with odd moduli and their applications to the forms xm -2n and x2 -F3n /2 (with K.-J. Wu),
  Math. Comp. 78(2009), no.267, 1853--1866.
76. A new extension of the Erdos-Heilbronn conjecture (with H. Pan),
  J. Combin. Theory Ser. A 116(2009), no.8, 1374--1381.
75. Mixed sums of squares and triangular number (III) (with B. K. Oh),
  J. Number Theory 129(2009), no.4, 964--969. arXiv:0804.3750.
74. On Bialostocki's conjecture for zero-sum sequences (with S. Guo),
  Acta Arith., 140(2009), no.4, 329--334.
73. Zero-sum problems for abelian p-groups and covers of the integers by residue classes,
  Israel J. Math. 170(2009), 235--252.
72. A variant of Tao's method with application to restricted sumsets (with S. Guo),
  J. Number Theory 129(2009), no.2, 434-438.
71. An additive theorem and restricted sumsets,
  Math. Res. Lett. 15(2008), no.6, 1263--1276.
70. Lucas-type congruences for cyclotomic ψ-coefficients (with D. Wan),
  Int. J. Number Theory 4(2008), no.2, 155--170.
69. On covers of abelian groups by cosets (with G. Lettl),
  Acta Arith. 131(2008), no.4, 341--350.
68. On sums of binomial coefficients and their applications,
  Discrete Math. 308(2008), no.18, 4231--4245.
67. On value sets of polynomials over a field,
  Finite Fields Appl. 14(2008), no.2, 470--481.
66. Determination of the two-color Rado number for a1 x1+... +am xm =x0 (with S. Guo),
  J. Combin. Theory Ser. A, 115(2008), no.2, 345--353.
65. A characterization of covering equivalence (with H. Pan),
  Acta Arith. 129(2007), no.4, 397-402.
64. Congruences for sums of binomial coefficients (with R. Tauraso),
  J. Number Theory 126(2007), no.2, 287--296.
  [Ranked 1st among the most downloaded articles during July.-Sept. in 2007]
63. On Fleck quotients (with D. Wan),
  Acta Arith. 127(2007), no.4, 337--363.
62. A sharp result on m-covers (with H. Pan),
  Proc. Amer. Math. Soc. 135(2007), no.11, 3515--3520.
61. Combinatorial congruences and Stirling numbers,
  Acta Arith. 126(2007), no.4, 387--398.
60. Combinatorial congruences modulo prime powers (with D. M. Davis),
  Trans. Amer. Math. Soc. 359(2007), no.11, 5525--5553.
59. On the number of zero-sum subsequences (with H.-Q. Cao),
  Discrete Math. 307(2007), no.13, 1687--1691.
58. Mixed sums of squares and triangular numbers,
  Acta Arith. 127(2007), no.2, 103--113.
57. A number-theoretic approach to homotopy exponents of SU(n) (with D. M. Davis),
  J. Pure Appl. Algebra 209(2007), no.1, 57--69.
56. A connection between covers of the integers and unit fractions,
  Adv. in Appl. Math. 38(2007), no.2, 267--274.
  [Ranked 3rd among the most downloaded articles during Oct.-Dec. in 2006]
55. Simple arguments on consecutive power residues,
  J. Number Theory 124(2007), no.1, 57--61.
54. Identities concerning Bernoulli and Euler polynomials (with H. Pan),
  Acta Arith. 125(2006), no.1, 21--39.
53. Finite covers of groups by cosets or subgroups,
  Internat. J. Math. 17(2006), no.1, 1047--1064.
52. A combinatorial identity with application to Catalan numbers (with H. Pan),
  Discrete Math. 306(2006), no.16, 1921--1940.
51. On the unique representability of spikes over prime fields (with Z. Y. Wu),
  Discrete Math. 306(2006), no.15, 1798--1804.
50. On q-Euler numbers, q-Sali\'e numbers and q-Carlitz numbers (with H. Pan),
  Acta Arith. 124(2006), no.1, 41--57.
49. Binomial coefficients and quadratic fields,
  Proc. Amer. Math. Soc. 134(2006), no.8, 2213--2222.
48. Restricted sumsets and a conjecture of Lev (with H. Pan),
  Israel J. Math., 154(2006), no.1, 21--28.
47. Polynomial extension of Fleck's congruence,
  Acta Arith., 122(2006), no.1, 91--100.
46. New identities involving Bernoulli and Euler polynomials (with H. Pan),
  J. Combin. Theory Ser. A 113(2006), no.1, 156--175.
45. A local-global theorem on periodic maps,
  J. Algebra 293(2005), no.2, 506--512.
44. On Euler numbers modulo powers of two,
  J. Number Theory 115(2005), no.2, 371--380.
  [Ranked 1st among the most downloaded articles during Oct.-Dec. in 2005]
43. On various restricted sumsets (with Y. N. Yeh),
  J. Number Theory 114(2005), no.2, 209--220.
42. On odd covering systems with distinct moduli (with S. Guo),
  Adv. in Appl. Math. 35(2005), no.2, 182--187.
41. On the range of a covering function,
J. Number Theory 111(2005), no.1, 190--196. MR 2005m:11015.
40. On two-way nondeterministic finite automata with
  one reversal-bounded counter
(with Z. Dang and O. Ibarra),
  Theoret. Comput. Sci. 330(2005), no.1, 59--79. MR 2005h:68068.
39. Arithmetic properties of periodic maps,
  Math. Res. Lett. 11(2004), no.2-3, 187--196. MR 2005g:11015
38. Some identities for Bernoulli and Euler polynomials (with K.J. Wu and H. Pan),
  Fibonacci Quart. 42(2004), no.4, 295--299. MR 2006a:11024; Zbl. M. 1064.11019.
37. On the Herzog-Sch\"onheim conjecture for uniform covers of groups (Abstract),
  J. Algebra 273(2004), no.1, 153--175.
36. On the function w(x)=|{1≤ s≤ k: x≡ as (mod ns)}|,
  Combinatorica 23(2003), no.4, 681--691.
35. On Snevily's conjecture and restricted sumsets,
  J. Combin. Theory Ser. A 103(2003), no.2, 291--304.
34. Combinatorial identities in dual sequences,
  European J. Combin. 24(2003), no.6, 709--718. Zbl. M. 1024.05010.
33. Unification of zero-sum problems, subset sums and covers of Z (Research Announcement),
  Electron. Res. Announc. Amer. Math. Soc. 9(2003), 51--60.
  [Submitted on 2003-03-20 and communicated by R. L. Graham.]
32. Safety verification for two-way finite automata with monotonic counters
  (with O. H. Ibarra and Z. Dang),
  in: M. Ito and M. Toyama (Eds.), Developments in Language Theory 2002,
  Lecture Notes in Computer Science, Vol. 2450, Springer, 2003, pp. 326--338. Zbl. M. 1015.68112.
31. General congruences for Bernoulli polynomials,
  Discrete Math. 262(2003), 253--276. MR 2003m:11037.
  [Ranked 12th among the top 25 of the most downloaded articles (from Jan. to May 2003).]
30. A lower bound for |{a+b: a ∈ A, b∈ B, P(a,b) ≠ 0}| (with H. Pan),
  J. Combin. Theory Ser. A 100(2002), no.2, 387--393.
  MR 2003k:11016; Zbl. M. 1020.11080.
29. On the emptiness problem for two-way NFA with one reversal-bounded counter
  (with Z. Dang and O. H. Ibarra),
  in: P. Bose and P. Morin (Eds.), Algorithms and Computation,
  Lecture Notes in Computer Science, Vol. 2518, Springer, 2002, pp. 103--114.
28. Sums of subsets with polynomial restrictions (with J. X. Liu),
  J. Number Theory 97(2002), no.2, 301--304. MR 2004c:11027.
27. Generalizations of Knopp's identity (with B. F. Chen),
  J. Number Theory 97(2002), no.1, 186--198. MR 2003i:11054.
26. On the sum k≡ r (mod m) C(n,k) and related congruences,
  Israel J. Math. 128(2002), 135--156. MR 2003d:11026.
25. Sums of minima and maxima,
  Discrete Math. 257(2002), no.1, 143--159. MR 2003g:11037; Zbl. M. 1007.05018.
24. Restricted sums in a field (with Q. H. Hou),
  Acta Arith. 102(2002), no.3, 239--249. MR 2003e:11025; Zbl. M. 0988.11008.
23. A note on integers of the form 2n+cp (with S. M. Yang),
  Proc. Edinburgh Math. Soc. 45(2002), no.1, 155--160. MR 2002j:11117.
22. An extension of Lucas' theorem (with H. Hu),
  Proc. Amer. Math. Soc. 129(2001), no.12, 3471--3478. MR 2002i:11019.
21. Hall's theorem revisited,
  Proc. Amer. Math. Soc. 129(2001), no.10, 3129--3131.
  MR 2002h:05007; Zbl. M. 0966.05067.
20. Integers not of the form c(2a +2a) +pα (with M.-H. Le),
  Acta Arith. 99(2001), no.2, 183--190. MR 2002e:11043; Zbl. M. 1006.11015.
19. Restricted sums of subsets of Z,
  Acta Arith. 99(2001), no.1, 41--60. MR 2002j:11016; Zbl. M. 0974.11009.
18. Reciprocal sums of second-order recurrent sequences (with H. Hu and J.-X. Liu),
  Fibonacci Quart. 39(2001), no.3, 214--220. MR 2002d:11016; Zbl. M. 0992.11014.
17. Algebraic approaches to periodic arithmetical maps,
  J. Algebra 240(2001), no.2, 723--743. MR 2002f:11009; Zbl. M. 0974.11007.
16. Exact m-covers of groups by cosets,
  European J. Combin. 22(2001), no.3, 415--429. MR 2002a:20026; Zbl. M. 0980.20032.
15. Products of binomial coefficients modulo p²,
  Acta Arith. 97(2001), no.1, 87--98. MR 2002m:11013; Zbl. M. 0986.11009.
14. On integers not of the form $\pm p^a\pm q^b$,
  Proc. Amer. Math. Soc. 128(2000), no.4, 997--1002.
  MR 2000i:11157; Zbl. M. 959.11043.
13. On covering multiplicity,
  Proc. Amer. Math. Soc. 127(1999), no.5, 1293--1300.
  MR 99h:11012; Zbl. M. 917.11006.
12. On sums of distinct representatives (with H.-Q. Cao),
  Acta Arith. 87(1998), no.2, 159--169.
  MR 99k:11021; Zbl. M. 920.11010.
11. Exact m-covers and the linear form Σks=1 xs/ ns ,
  Acta Arith. 81(1997), no.2, 175--198.
  MR 98h:11019; Zbl. M. 871.11011.
10. Values of Bernoulli polynomials (with A. Granville),
  Pacific J. Math. 172(1996), no.1, 117--137.
  MR 98b:11018; Zbl. M. 856.11008.
09. Covering the integers by arithmetic sequences II,
  Trans. Amer. Math. Soc. 348(1996), no.11, 4279--4320.
  MR 97c:11011; Zbl. M. 884.11013.
08. Covering the integers by arithmetic sequences,
  Acta Arith. 72( 1995), no.2, 109--129.
  MR 96k:11013; Zbl. M. 841.11011.
07. A congruence for primes,
  Proc. Amer. Math. Soc. 123(1995), no.5, 1341--1346.
  MR 95f:11003; Zbl. M. 833.11001.
06. On exactly m times covers,
  Israel J. Math. 77(1992), no.3, 345--348.
  MR 93k:11007; Zbl. M. 768.11001.
05. On disjoint residue classes,
  Discrete Math. 104(1992), no.3, 321--326.
  MR 93d:11005; Zbl. M. 755.11002.
04. Fibonacci numbers and Fermat's last theorem (with Z. H. Sun),
  Acta Arith. 60(1992), no.4, 371--388.
  MR 93e:11025; Zbl. M. 725.11009.
03. A new relation-combining theorem and its application,
  Z. Math. Logik Grundlag. Math. 38(1992), no.3, 209--212.
  MR 94m:03069; Zbl. M. 793.03004.
02. Reduction of unknowns in Diophantine representations,
  Sci. China Ser. A 35(1992), no.3, 257--269.
  Chinese Edition, 1991, no.10, 1030--1040.
  MR 93h:11039; Zbl. M. 773.11077.
01. Finite coverings of groups,
  Fund. Math. 134(1990), no.1, 37--53.
  MR 91g:20031; Zbl. M. 717.20020.